Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How to reduce acne on face and make skin glow?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have acne grade 1 on my face. How to reduce and make skin glow and rinkle free
Posted Sun, 22 Dec 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 6 hours later
Brief Answer: retinoic acid cream at night Detailed Answer: Hi XXXXXXX Thanks for writing in. Acne grade 1 is comedonal acne. It is a mild type of acne. In my clinic such patients are benefited by using retinoic acid or adapalene containing cream, also by salicylic acid containing gel such as sebonac gel at night time. Also patients undergo salicylic acid and mandelic acid containing peels for comedonal acne.They give very good result and bring glow to the face. Using a medicated facewash and sunscreen is essential for good results. Avoiding cosmetics and fairness creams is also advisable. Wrinkles can be minimised by using sunscreen good quality moisturiser and retinol containing cream at night time. If you can post images the face I can provide specific suggestions. Hope this helps. I will be available for follow up. Regards DrSudarshan MD Dermatology cosmetology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor